# SDR RAIA00711007

- Difficulty date: November 8, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 18,780 hours, 17,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3558 - PIT - AIRSTAIR EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED EMERGENCY LIGHT AND OPS CHECK GOOD.
